IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1664

Title: On the Operational Solution of a System of Fractional Differential Equations
Authors: Takači, Dj.
Takači, A.
Keywords: Fractional Calculus
Operational Calculus
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 4, (2010), 423p-434p
Abstract: We consider a linear system of differential equations with fractional derivatives, and its corresponding system in the field of Mikusiński operators, written in a matrix form, by using the connection between the fractional and the Mikusiński calculus. The exact and the approximate operational solution of the corresponding matrix equations, with operator entries are determined, and their characters are analyzed. By using the packages Scientific Work place and GeoGebra, the exact and the approximate solution of the given numerical example are constructed, and their dependence on the initial condition and the fractional derivatives is shown graphically.
Description: MSC 2010: 26A33, 44A45, 44A40, 65J10
URI: http://hdl.handle.net/10525/1664
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num4-2010-423p-434p.pdf199.6 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback